# SDR SWIA201439348

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 28,154 hours, 23,245 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN SWAPPING BLEEDS TO ENGINE BLEEDS, LT PACK SHUTOFF, NOT ASSOCIATED WITH ANY MESSAGES.  TRIED TO CYCLE AND WOULD NOT TURN BACK ON, DURING FINAL APPROACH WITH THRUST LEVERS IDLE, RECEIVED RT PACK HIGH PRESSURE.  R & R LEFT 10TH STAGE SHUTOFF VALVE IAW AMM.  NO LEAKS NOTED.  OPS CHECKED GOOD.
